Skip to Content

Can loratadine 10 mg daily cause tinnitis?

Responses (3)

Anonymous 24 Oct 2012

Hello

I have checked the list of possible side effects and " ringing in the ears" (tinnitus) it is not listed as one and has not been reported as of now.

Read more at : https://www.drugs.com/sfx/loratadine-side-effects.html

https://www.drugs.com/mtm/loratadine.html

I suggest you call your Dr. and keep him / her inform on what is happening to you with this antihistamine.

Take care,

maso.-

Anonymous 24 Oct 2012

Hello EMBAY3V3. I researched as well and maso is correct. It (loratadine) does not lead to or cause Tinnitis. Regards pledge

David00 5 Mar 2015

I took loratadine for the first time today and am having major ringing in my ears.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions